# SDR CA000606021

- Difficulty date: May 14, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 21,573 hours
- Engine: Pwa PT6A27
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Rod
- Part number: C6CW108727
- Condition: Cracked
- Location: From Rivet Hole
- Component: Aileron Tab Cont, Dhav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE SERVO TAB LINK FOR THE AILERON WAS FOUND CRACKED AT THE UPPER END. THE CRACK EXTENDED FROM THE ROD END BEARING RETENTION RIVET HOLE TO THE END OF THE ROD.  FOR REFERENCE SEE DEHAVILLAND IPC 27-10-00, FIG. 5 (SHEET 1 OF 1), ITEM 90.  THE ROD WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
